Facebook Pixel
EmpowHER Guest

How to improve libido?

By Anonymous March 30, 2013 - 11:05am
Rate This

Dear Sir,

I am diagnosed with paranoid schizophrenia. I take 40 mg/day of Geodon (ziprazidona) from Pfeizer.
The drug has almost completely lowered my sexual desire.
is there a solution to improve it without disturbing my psychiatric treatment.
Thank you in advance,
Michele Anderle

Add a Comment1 Comments

EmpowHER Guest

Hi Michele,

Sexual libido in women is much different than men. Men have viagra to counter their lack of "erection" although recent studies suggest that a woman's libido is more psychological in nature so making a women's "blue pill" is much more difficult. Rest assured that the wonderful scientists are working on it. As for side effect issues, you should talk to your treating physician about your medications. You do not want to alter or add anything to your dailt medications without your physcians knowledge.

I hope this helps.


March 31, 2013 - 6:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!